# SDR DLM88950028

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5930645505
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND DENTS AND GOUGE ON LEADING EDGE LIP AT 6,9,5,4 O'CLOCK POSITIONS OF ENGINE INTAKE COWL.  REPAIRED DAMAGE PER SRM 54-04.
